MAUDE Adverse Event Report: KARL STORZ SE & CO. KG STONE EXTRACTOR, 0.4 MM, 4 WIRES

KARL STORZ SE & CO. KG STONE EXTRACTOR, 0.4 MM, 4 WIRES
Model Number 11582M
Medical Device Problem Codes Stretched (1601); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.Cross reference case id: (b)(4).The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that bending not able to go all the way through, too thin.It was not possible to complete the procedure with the use of the stone extractor as intended.An incision was made to remove the stone.Cross reference mdr: 9610617-2024-00499.
 
Additional Manufacturer Narrative
Device evaluation: since no article was sent in for investigation, the customer's description cannot be confirmed.According to the customer, something is bent, but it is unclear whether it is the stone basket or the shaft.A possible root cause in relation to the description could be, for example, that the shaft was bent during insertion or that the stone basket was damaged due to mechanical overload.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
STONE EXTRACTOR, 0.4 MM, 4 WIRES
Common Device Name
STONE EXTRACTOR, 0.4 MM, 4 WIRES
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key20915537
Report Number9610617-2024-00505
Device Sequence Number7824887
Product Code GCJ
UDI-Device Identifier04048551051863
UDI-Public04048551051863
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K012527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11582M
Device Catalogue Number11582M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer04/08/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date04/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown